Negative Injection Reaction

Last updated: April 2022

Hi, my name is Sharon.

I had my fourth injection for wet macular degeneration in my left eye. This one was the worst. Each time I have experienced pain that they describe it as "can be" uncomfortable. That is not quite how I would describe the pain. How about intolerable!

Has anyone experienced this pain?

I wondered if anyone has experienced what I have. I did get to see my retina specialist today and she was very concerned and caring. She believes it's a sensitivity to the betadine and causes abrasions. She prescribed pain meds, but they did not touch the pain I was in.

It did calm down by the morning of the next day. I know I have to continue the injections, but I must say it scares me to go through this again.

Sincerely,
Sharon Hume

By providing your email address, you are agreeing to our privacy policy.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The MacularDegeneration.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Join the conversation

or create an account to comment.

Community Poll

How many eye specialists have you gotten opinions from?